<%@ Page Language="C#" MasterPageFile="~/Main.master" AutoEventWireup="true" Title="Volume 12 Issue 3" %>
A Bound on the Overlap of Same-Sized Subsets
Olof Sivertsson, Pierre Flener, and Justin Pearson
Department of Information Technology, Uppsala University, Box 337, SE-751 05 Uppsala, Sweden
olof@olofsivertsson.com, {Pierre.Flener, Justin.Pearson}@it.uu.se
Annals of Combinatorics 12 (3) pp.347-352 September, 2008
AMS Subject Classification: 05D05
Abstract:
We prove a new lower bound on the number of shared elements of any pair of same-sized subsets drawn from a given set.
Keywords: extremal set theory, double counting, convexity

References:

1. K. Corr´adi, Problem at Schweitzer competition, Mat. Lapok 20 (1969) 159-–162.

2. P. Flener, J. Pearson, L.G. Reyna, and O. Sivertsson, Design of nancial CDO squared transactions using constraint programming, Constraints 12 (2) (2007) 179-–205.

3. I.P. Gent and N. Wilson, Minimising pairwise intersections problem, Personal communications to Justin Pearson, October, 2004.

4. S. Jukna, Extremal Combinatorics, Springer-Verlag, New York, 2001.